MAUDE Adverse Event Report: ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR
Model Number .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/01/2025, it was reported by a sales representative via (b)(4) that an ar-9938-11 wire cutter w/ safety insert broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9938-11 batch 672321 was received for investigation.Functional testing was not performed because the device was received damaged.Visual inspection found that one of the silicone inserts was missing.Heavy signs of wear appear as the laser marks fade, and many discoloration spots surround the instrument.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The instrument was manufactured in 2023.The complaint allegation was confirmed.

Brand Name
.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22062853
Report Number1220246-2025-02154
Device Sequence Number12672395
Product Code LXH
UDI-Device Identifier00841435109582
UDI-Public(01)00841435109582(11)231103(10)672321
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Device Catalogue NumberAR-9938-11
Device Lot Number672321
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown